MathSciNet Relay Station
MathSciNet bibliographic data
MR229746 (37 #5320) 22.05 (60.00)
Kendall, David G. Delphic semi-groups, infinitely divisible regenerative phenomena, and the arithmetic of $p$-functions. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 1968 163–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement